On the construction of super edge-magic total graphs

Darmaji Darmaji, Rinurwati Rinurwati, Suhud Wahyudi, Suhadi Wido Saputro


Suppose G = (V, E) be a simple graph with p vertices and q edges. An edge-magic total labeling of G is a bijection f : V ∪ E → {1, 2, …, p + q} where there exists a constant r for every edge xy in G such that f(x)+f(y)+f(xy)=r. An edge-magic total labeling f is called a super edge-magic total labeling if for every vertex v ∈ V(G), f(v)≤p. The super edge-magic total graph is a graph which admits a super edge-magic total labeling. In this paper, we consider some families of super edge-magic total graph G. We construct several graphs from G by adding some vertices and edges such that the new graphs are also super edge-magic total graphs.


edge-magic total labeling, super edge-magic total graph, super edge-magic total labeling

Full Text:


DOI: http://dx.doi.org/10.5614/ejgta.2022.10.1.21


J.B. Babujee and N. Rao, Edge-magic trees, Indian J. Pure Appl. Math., 33 (2002), 1837–1840.

Z. Chen, On super edge-magic graphs, J. Combin. Math. Combin. Comput., 38 (2001), 53–64.

H. Enomoto, A.S. Llado, T. Nakamigawa, and G. Ringel, Super edge-magic graphs, SUT J. Math., 34 (1998), 105–109.

R. Figueroa-Centeno, R. Ichishima, and F. Muntaner-Batle, Magical coronations of graphs, Australas. J. Combin., 26 (2002), 199–208.

R. Figueroa-Centeno, R. Ichisima, and F. Muntaner-Batle, On edge-magic labelings of certain disjoint unions of graphs, Australas. J. Combin., 32 (2005), 225–242.

R. Figueroa-Centeno, R. Ichishima, and F. Muntaner-Batle, On super edge-magic graphs, Ars Combin., 64 (2002), 81–95.

R. Figueroa-Centeno, R. Ichisima, F. Muntaner-Batle, and A. Oshima, A magical approach to some labeling conjectures, Discussiones Math. Graph Theory, 31 (2011), 79–113.

J.A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin., (2021) #DS6.

R. Ichishima, F.A. Muntaner-Batle, and A. Oshima, The consecutively super edge-magic deficiency of graphs and related concepts, Electron. J. Graph Theory Appl., 8 (1) (2020), 71–92.

A. Kotzig and A. Rosa, Magic valuations of complete graphs, Publications du Centre de Recherches Mathematiques Universite de Montreal, 175 (1972).

A. Kotzig and A. Rosa, Magic valuations of finite graphs, Canad. Math. Bull., 13 (1970), 451–461.

S.M. Lee and N.T. Lee, A., on super edge-magic graphs with many odd cycles, Congress. Numer., 163 (2003), 65–80.

S.C. López, F.A. Muntaner-Batle, and M. Rius-Font, Enumerating super edge-magic labelings for some types of path-like trees, Util. Math., 96 (2015), 285–299.

A.A.G. Ngurah and E. T. Baskoro, On magic and antimagic total labelings of generalized Petersen graph, Util. Math., 63 (2003), 97–107.

A.A.G. Ngurah and R. Simanjuntak, On the super edge-magic deficiency of join product and chain graphs, Electron. J. Graph Theory Appl., 7 (1) (2019), 157–167.

G. Ringel and A. Llado, Another tree conjecture, Bull. ICA, 18 (1996), 83–85.

Slamin, M. Bača, Y. Lin, M. Miller, and R. Simanjuntak, Edge-magic total labeling of wheels, fans, and friendship graphs, Bull. ICA, 35 (2002), 89–98.

W.D. Wallis, Magic Graphs, Birkhäuser, Boston (2001).


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats